# SDR UALA2012072003950

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 44,419 hours, 5,398 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 514
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND LWR RECIRC FAN RIGHT AT FAULT, MESSAGE 21-24700, REPLACED RECIRCULATION FAN IAW AMM, OPS CHECKED NORMAL.
